# SDR IPXA201910027445

- Difficulty date: September 25, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LOWER PYLON CARRY THRU REAR SPAR INTERCOSTAL IS CRACKED AT STA. YID=375, XID=-7.1 AND ZID=65.REPAIRED CRACKED LOWER PYLON CARRY THRU REAR SPAR INTERCOSTAL AT STA. YID=375, XID=-7.1 AND ZID=65 IAW SRM 55-30-02 REPAIR 7 FIG. 204. (MAJOR)
